ACOGESIC 650

ACOGESIC 650

20.16

Rate is per strip (1*10 Tab)

COMPOSITION
Paracetamol 650mg

Availability: 1000 in stock

Category:

ACOGESIC 650 Tablet is used to reduce fever, relieves body pain, headache, sore throat, joint pain, back pain, tooth pain, muscle pain, menstrual pain and signs of cold or flu. It contains paracetamol which is a pain-relieving medicine. It works by blocking the release of certain chemicals (like prostaglandins) within the body that causes pain and inflammation. It also prevents prostaglandin release in the hypothalamus of the brain which reduces body temperature.
Take ACOGESIC 650 Tablet as advised by your physician. Swallow the medicine with a glass of water. It can be taken with or without meals. However, taking it with meals help reduce stomach upset or irritation.
Strictly follow the dosing schedule as instructed by your doctor. Do not take more than the recommended dosages as it could affect your liver. ACOGESIC 650 Tablet starts working within 30 minutes of its intake. Leave a time gap of 4 hours between each dose of ACOGESIC 650.
ACOGESIC 650 Tablet is generally safe and well-tolerated. Do not take ACOGESIC 650, without consulting your doctor if you have severe liver problems. Consult your doctor before taking ACOGESIC 650, if you are pregnant or breastfeeding.
During pregnancy, your gynaecologist may recommend you ACOGESIC 650, only if it is necessary and for a shortest duration possible. Do not take ACOGESIC 650, during the last stages of pregnancy without doctor’s supervision.
Avoid consumption of alcohol while taking ACOGESIC 650, as it could increase the risk of liver damage. Before taking ACOGESIC 650 TABLET, inform your doctor if you have any kidney diseases. Consult your doctor before administering this medicine to children aged below 10 years.

USES OF ACOGESIC 650MG TABLET
• Reduces fever
• Relieves body pain, headache, sore throat, joint pain, back pain, muscle pain, tooth pain, menstrual pain and signs of cold or flu

HOW ACOGESIC 650MG TABLET WORKS
ACOGESIC 650 TABLET is a pain-relieving medicine. It works by blocking the release of certain chemicals (like prostaglandins) within the body that causes pain and inflammation. It also prevents prostaglandin release in the hypothalamus of the brain which reduces body temperature. As a result, it helps in reducing fever, body pain and minor aches and pains.

DIRECTIONS FOR USE
Take ACOGESIC 650 TABLET as advised by your physician. Swallow the medicine with a glass of water. Do not crush or chew the medicine. It can be taken with or without food. However, taking it with meals help reduce stomach upset or irritation.
Strictly follow the dosing schedule as instructed by your doctor. Do not take more than the recommended dosages. Leave a time gap of 4 hours between each dose of ACOGESIC 650.

SIDE EFFECTS OF ACOGESIC 650MG TABLET
ACOGESIC 650 Tablet is safe and well-tolerated. In some individuals (rarely) it may reduce the levels of WBC in the blood.

Reviews

There are no reviews yet.

Be the first to review “ACOGESIC 650”

Your email address will not be published. Required fields are marked *

Scroll to Top
× How can I help you?